# SDR AALA20141117018

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 109,372 hours, 18,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON G2 GALLEY HAS DAMAGED WIRES.  R & R EMER LIGHT EXIT MARKER & WIRES ON G2 GALLEY IAW AMM 33-60-98.  SYS CHECKED NORMAL.
